# SDR DL757060355

- Difficulty date: April 5, 2006
- Submitted: May 9, 2006
- Operation: Air carrier
- Aircraft: N657DL
- Make and model: Boeing 757232
- Aircraft serial: 24419
- Aircraft time: 53,703 hours, 25,399 cycles
- System (JASC): 5321 · Fuselage Floor Panel
- Part: Floor Panel
- Part number: 146N53183
- Condition: Gouged
- Location: Bs 1684 Rbl 60
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

THE UPPER SURFACE OF THE DECK PLATE IS GOUGED AT BS 1684, RBL 60.  THE GOUGE WAS BLENDED SMOOTH AND A REPAIR DOUBLER INSTALLED.
